# SDR MALA020535

- Difficulty date: September 4, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3321, WITH AUTO-PILOT OFF, A/C HARD TO TURN TO THE LEFT.  MAINTENANCE PERFORMED REQUIRED AILERON CHECKS, ALL CHECKS GOOD.  LUBRICATED AILERON HINGE POINTS, FREEDOM FORCE CHECK OF PILOTS AND F/O'S CONTROL COLUMN IS GOOD.
